# SDR AALA202112305886

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A300*
- Aircraft serial: 5684
- Aircraft time: 25,109 hours, 10,164 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR HARD TO OPEN, DOOR LOCK LIGHT DOES NOT GO OUT SOMETIMES. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
